# SDR FDEA201503100780

- Difficulty date: March 10, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 591 hours, 19,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC2541503
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD FLAP HINGE PANEL 541JL HAS DELAMINATION OUTER SURFACE OF PANEL.  REPAIR PANEL 541JL IAW SRM 51-71-00 VOL II.  PREP & PAINT IAW SRM 51-21-02 VOL II.
